Previous |  Up |  Next


Title: On Nash theorem (English)
Author: Kulpa, Władysław
Author: Szymański, Andrzej
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 43
Issue: 2
Year: 2002
Pages: 51-65
Category: math
MSC: 52A01
MSC: 54H25
MSC: 55M20
MSC: 91A99
MSC: 91B50
idZBL: Zbl 1057.54029
idMR: MR1979558
Date available: 2012-10-06T01:57:18Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_043-2002-2_5.pdf 736.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo